MathSciNet Relay Station
MathSciNet bibliographic data
MR498828 (58 #16865a) 20D05 (20G40)
Aschbacher, Michael A characterization of Chevalley groups over fields of odd order. Ann. of Math. (2) 106 (1977), no. 2, 353–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement